# SDR SWIA201025183

- Difficulty date: November 15, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 25,846 hours, 20,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKED WEB AT AFT CARGO DOOR TRACK UPPER SUPPORT.  (C-CHECK)  REPAIR PER REO.
